Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 4

All articles in this issue are freely accessible.

Quasilinear elliptic differential equations for mappings between manifolds, I
G. Kokarev and S. Kuksin.
St. Petersburg Math. J. 15 (2004), 469-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068978
On homogenization procedure for periodic operators near the edge of an internal gap
M. Sh. Birman.
St. Petersburg Math. J. 15 (2004), 507-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068979
Overgroups of elementary symplectic groups
N. A. Vavilov and V. A. Petrov.
St. Petersburg Math. J. 15 (2004), 515-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068980
Sobolev space estimates for solutions of equations with delay, and the basis of divided differences
V. V. Vlasov and S. A. Ivanov.
St. Petersburg Math. J. 15 (2004), 545-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068981
Heating of the Ahlfors–Beurling operator, and estimates of its norm
A. Volberg and F. Nazarov.
St. Petersburg Math. J. 15 (2004), 563-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068982
Some convergence problems for weak norms
I. K. Daugavet.
St. Petersburg Math. J. 15 (2004), 575-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068983
Periods of quadratic irrationalities, and torsion of elliptic curves
V. A. Malyshev.
St. Petersburg Math. J. 15 (2004), 587-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068984
Irreducible representations of quantum solvable algebras at roots of 1
A. N. Panov.
St. Petersburg Math. J. 15 (2004), 603-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068985
Casson invariant of knots associated with divides
A. Shumakovich.
St. Petersburg Math. J. 15 (2004), 625-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2068986